Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering with IBS. What medicine do i take?

Hi I suffer with IBS quite alot but since starting a calorie counting diet, I first didnt get any IBS, now suddenly its flared up and Im suffering with it alot!! Also having lost half a stone with this diet in 4 weight seems to be creeping back on because of the the weight gain normal and is this just my body getting used to this new diet?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! IBS is of many types like IBS-D, IBS-C and IBS-M and accordingly they are treated. But you havent mentioned your symptoms.Please upload your symptoms soon. Also see carefully have you really lost weight or not, if yes then how much and whether it can be due to diet restriction done voluntarily. Also tell about other symptoms like fever, pain abdomen, appetite, any blood in stool.So please make clear about this all, further advise can be given accordingly. I hope this will help you. Keep in touch
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor